About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 319585, 8 pages
http://dx.doi.org/10.1155/2014/319585
Research Article

On Regularity Criteria for the Two-Dimensional Generalized Liquid Crystal Model

Department of Mathematics, Zhejiang Normal University, Jinhua , Zhejiang 321004, China

Received 5 May 2014; Revised 27 June 2014; Accepted 1 July 2014; Published 15 July 2014

Academic Editor: Yongli Song

Copyright © 2014 Yanan Wang and Zaihong Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish the regularity criteria for the two-dimensional generalized liquid crystal model. It turns out that the global existence results satisfy our regularity criteria naturally.